UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/8116

タイトル: The Bergman kernel on \\ tube domains of finite type
著者: Kamimoto, Joe
キーワード: Bergman kernel
asymptotic expansion|
tube domains
pseudoconvex domains of finite type
Szeg\"o kernel
発行日: 2006年12月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 3, Page 365-408
抄録: In this paper, asymptotic expansions of the Bergman kernel and the Szeg\"o kernel are computed for pseudoconvex tube domains of finite type in ${\mathbb C}^{n+1}$ $(n\geq 1)$.
URI: http://hdl.handle.net/2261/8116
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130304.pdf300.77 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください